# SDR SWAA2022022165107

- Difficulty date: January 28, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 44,180 hours, 22,677 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STA.129.50 RIB 5 STIFFENER # 3 HAS A CRACK AT LOWER RADIUS. / [01] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER #3OF THE. RIB #5 AS PER B 737 -700 SRM 55-10-09-2R-4 REPAIR 4[13] INSTALLED REPAIR AT RH HORIZONTAL STABILIZER RIB #5 STIFFENER #3 AS PER B 737-700 SRM 55-10-09-2R-4 REPAIR 4 ; 51-40-02-0G-0;[14] ACCOMPLISHED REPAIR ON RIB #5 STIFFENER 3 AT R/H HORIZONTAL STABILIZER STA 129.50 AS PER REF B737-700 SRM 55-10-09-2R-4 REPAIR 4. FOR RIB INSTALLATION REFER TO FAULT TTG8Q00AK47M;[15] VERIFIED STEP # 13;[16] VERIFIED STEP 14;[17] VERIFIED FINAL
